# SDR AWXA200200816

- Difficulty date: July 24, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 6546454504
- Condition: Delaminated
- Location: Aileron
- Part time: 11,579 hours, 8,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK DELAMINATION WAS FOUND ON THE LOWER OUTBOARD END OF THE RT AILERON.  MAINTENANCE REMOVED AND REPLACED THE RT AILERON PER T/C R3M27015.
